# SDR 99ZZZX607

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22163
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED JUST FORWARD OF STA 1183 ON STR 22L.
